# SDR VGCA2019112619006

- Difficulty date: November 19, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N281FL
- Make and model: Boeing 727281
- Aircraft serial: 21455
- Aircraft time: 51,902 hours, 45,900 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 65382025
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER REAR SPAR CHORD CORRODED AT STABILIZER STATION 46
